# SDR DHL2005785001

- Difficulty date: October 22, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED INDICATOR INOP.  SWAPPED NR 1/2 ASI FOR T/S, NO HELP.  REPOSITIONED TO ORIGINAL.  BLEW OUT CAPTS PITOT TUBE, REMOVED DEBRIS.  PERF PITOT TEST AND OPS CK GOOD PER B727 MM 34-11-0.
